An optimization problem and necessary extremum conditions for differential inclusions with aftereffect
Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 223-231
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_2_a4,
author = {A. P. Yakovleva},
title = {An optimization problem and necessary extremum conditions for differential inclusions with aftereffect},
journal = {Differencialʹnye uravneni\^a},
pages = {223--231},
year = {1992},
volume = {28},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_2_a4/}
}
TY - JOUR AU - A. P. Yakovleva TI - An optimization problem and necessary extremum conditions for differential inclusions with aftereffect JO - Differencialʹnye uravneniâ PY - 1992 SP - 223 EP - 231 VL - 28 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_2_a4/ LA - ru ID - DE_1992_28_2_a4 ER -
A. P. Yakovleva. An optimization problem and necessary extremum conditions for differential inclusions with aftereffect. Differencialʹnye uravneniâ, Tome 28 (1992) no. 2, pp. 223-231. http://geodesic.mathdoc.fr/item/DE_1992_28_2_a4/